# SDR CALA2009022300106

- Difficulty date: February 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 23,543 hours, 9,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRYWAY INTERCOSTAL LOCATED BETWEEN FLOORBEAMS STATIONS 312 AND 328, RBL 31 CRACKED AT FASTENER HOLES.  REMOVED AND REPLACED INTERCOSTAL AT STATIONS 312 - 328, RBL 31 PER SRM 51-40-02.
